# SDR SWAA2022030402007

- Difficulty date: March 3, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FORWARD CORNER SCUFF PLATE IS BROKEN / LOCATED AND DRILLED FWD CARGO FWD CORNER SCUFF PLATE IAW SRM 51-40-05-0G-0 OK TO INSTALL 56208C 03MAR19 INSP32 03MAR19 INSTALLED FCB FWD CORNER SCUFF PLATE IAW AMM 53-11-02-420-801
